Please use this identifier to cite or link to this item:
Title: Geysers of Enceladus: Quantitative analysis of qualitative models
Authors: Brilliantov, NV
Schmidt, J
Spahn, F
First Published: Nov-2008
Citation: PLANETARY AND SPACE SCIENCE, 2008, 56 (12), pp. 1596-1606
DOI Link: 10.1016/j.pss.2008.06.007
ISSN: 0032-0633
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.